# SDR MASA97254

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120180
- System (JASC): 3425 · Integrated Flight System
- Part: Efis Tube
- Part number: 6226342022
- Condition: Failed
- Location: Rt Center Panel
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 5570 - FLL-JAX - DURING FLIGHT CREW HEARD A AUDIBLE POP AND NOTICED THE EFIS TUBE ON THE FIRST OFFICERS SIDE HAD GONE BLANK.  CREW ALSO NOTICED SMOKE COMING FROM THE AREA.  CREW DECLARED AN EMERGENCY AND RETURNED TO FLL.  MAINTENANCE REMOVED AND REPLACED EFIS TUBE AND DPU, OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
